# SDR SWAA042894

- Difficulty date: October 5, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 28,406 hours, 24,303 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65464352C
- Part serial: 1273
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING OUTBOARD AFT T/E FLAP DELAMINATED.  REMOVED AND REPLACED RT OUTBOARD FLAP PER MM.
